# SDR HNAA2025100800685

- Difficulty date: September 10, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 45,914 hours, 41,736 cycles
- System (JASC): 5240 · Service Doors
- Part: Channel
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1 SERVICE DOOR CHANNEL CORRODED.  R & R CHANNEL IAW SRM 51-40-02
